Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Reddish inflamed face after using scrub pads. Not responding to elidel. Diagnosed as PD. Any advice?

Hi! I used scrub pads 7 years ago twice after 2nd time my face went up inflamed but was give steroid which made it worse then was given Elidel and it works but the same thing happens once I stop using it my rash is worse. I don t know what else to do my face is red & inflammed with red dots everywhere. I had biopsy no one said I had PD.
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi, first and foremost what do you mean by PD ? is it photodermatitis?
Secondly hearing you it seems that your skin is going really dry due to which it goes inflamed and red.
Elidel is a correct cream but you should put on lots of moistourisers in the day to stop it coming back
never use the scrub pads again. take care
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor